Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Is it safe for a carcinoma patient to take pharmorubicin with cyclophosphamide during the chemotherapy course ?

my name is kehinde, i was diagnosed of carcinoma of the right breast and a radical modified mastectomy surgery was carried out and i was placed on chemotherapy which i have taken my first course out of 8 courses. My question, is it okay for me to take 170mg of pharmorubicin in combination with cyclophosphamide?
Asked On : Thu, 20 Jan 2011
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
As such Pharmorubicin has inter action with cyclophosphamide.
So one of these 2 drugs should be dropped, but it is not always that one drug drug should be omitted.
As your doctor has prescribed have got some idea behind it.
Ok and bye.
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor